Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had nightmares, interrupting voices in thoughts, sudden dizziness and sweating. What is this ?

Hi. Last night I had nightmares all night and after waking, I kept expiriencing interrupting voices in my thoughts, but couldn t make out what they say, and immediately after sudden dizzyness and sweating. I am scared because it has happened like 6 times today. One time I even forgot where I was after. What could I have?
Asked On : Sun, 10 Feb 2013
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to HCM. Nightmares can be caused due to sleep deprivation, sleep disorders, tension, depression, anxiety, stress, post traumatic stress disorders. It can also occur due to intake of some medications, drugs, narcotics,etc.

Don't worry, it is the first time it happened to you. Just stop taking any drugs, alcohol that may trigger nightmares and cause you restlessness. Avoid taking snacks late night as it has the tendency to increase metabolism and activate the brain cells and neuro transmeters.

Try to sleep on a comfortable mattress. Read or watch a comedy movie before you sleep. yoga, exercises and meditation will be helpful for you. If still you have nightmares you should see a counselor/ psychiatrist. Take care.
Answered: Mon, 11 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

What happened to you may have been due to a number of reasons. Chronic sleep deprivation can cause you to have nightmare. So can post traumatic stress. I would recommend that you maintain a routine sleep hygiene. Please see a psychiatrist if your symptoms are not being relieved with the above measures. Take care and have a lovely day !
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor